# SDR SWAA2022060300984

- Difficulty date: April 29, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 328 TO BS 344 AND LBL 45 FWD GALLEY AND LAV 2022-223407 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AND LBL 45 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 44 REV -. SEE INDIVIDUAL SING OFF BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
